Journal of Combinatorics
Volume 11 (2020)
Classification of lattice polytopes with small volumes
Pages: 495 – 509
In the frame of a classification of general square systems of polynomial equations solvable by radicals, Esterov and Gusev succeeded in classifying all spanning lattice polytopes whose normalized volumes are at most $4$. In the present paper, we complete to classify all lattice polytopes whose normalized volumes are at most $4$ based on the known classification of their $\delta$-polynomials.
lattice polytope, $\delta$-polynomial, $\delta$-vector, Ehrhart polynomial, unimodular equivalence
2010 Mathematics Subject Classification
The first-named author is partially supported by JSPS KAKENHI 19H00637.
The second-named author is partially supported by Grant-in-Aid for JSPS Fellows 16J01549.
Received 4 February 2019
Published 11 May 2020